# SDR CA021120007

- Difficulty date: November 20, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Dhav DHC6200
- Aircraft time: 8,887 hours
- Engine: Pwa PT6A20
- System (JASC): 7314 · Engine Fuel Pump
- Part: Gear
- Condition: Worn
- Location: Rotary Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL PUMP WAS REMOVED FROM ENGINE DURING ENGINE CONVERSION FROM PT6A-20 TO PT6A-27. THE PUMP WAS SENT TO PWC FOR BENCH TEST AND INHIBITING. CONTRACTOR ASSERTS THAT THE PUMP WAS TESTED AND THAT THE SEALS WERE LEAKING. DISMANTLED THE PUMP AND FOUND THAT THERE IS EXCESSIVE WEAR IN THE INTERNAL SPLINES IN THE DRIVING GEAR AND COUPLING, RENDERING BOTH PARTS UNSERVICEABLE. THE PUMP HAS IN EXCESSIVE OF 0.006 INCH WEAR AND A BROWN SUBSTANCE ON THE SPLINES. THE PUMP HAS 340.3 HOURS SINCE OVERHAUL
